# SDR QXEA200701396

- Difficulty date: August 14, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,968 hours, 16,187 cycles
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Part number: 11521102
- Part serial: 059C1104
- Condition: Smoke
- Part time: 15,997 hours, 16,213 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2296: AFTER ENGINE START, FO NOTICED PUFF OF SMOKE BY NOSE AREA.  ELECTRICAL PAGE SHOWED NO LOAD ON NR 1 TRU WITH .25 LOAD ON NR 2 TRU AND .5 LOAD ON BOTH DC GENERATORS.  MAINTENANCE REMOVED AND REPLACED NR 1 TRU IAW AMM 24-31-21.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
